# SDR ASOA201101820

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 6,614 hours, 4,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE INOPERATIVE.  PERFORMED OPS TEST OF MEGAPHONE IAW AMM 25-61-14 OPS TESTED GOOD.
